# SDR GTIA2024042938100

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746018620500
- Condition: Scratched
- Location: Lt Wing Slat
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 293812 T/C ZL-500-03-1-L-NKS.  SCRATCH LEADING EDGE SKIN SLAT 1 ON L/H WING.  SEVEN SCRATCHES MEASURING LENGTH 5.017 IN DEPTH 0.002 IN, LENGTH 6.141 IN DEPTH 0.003 IN, LEGTH 7.663 IN DEPTH 0.005 IN, LENGTH 22.017 IN DEPTH 0.005 IN, LENGTH 3.462 IN DEPTH 0.006 IN, LEGTH 8.248 IN DEPTH 0.004 IN, AND LEGTH 5.617 IN DEPTH 0.006 IN.  RAF-01 3316184-01 GENERATED.  SDR GENERATED.-PERFORMED PERMANENT REPAIR ON LEADING EDGE SKIN SLAT 1 LH WING IAW EA# 57-0089-24 REV. #0 THIS REPAIR IS CATEGORY A. MEASURE AFTER REWORK IS P1 X :24.487 INCH Y: 1.461 INCHMRT P1 IS 0.073 INCH, P2X : 4.923 INCH, Y: 1.235 INCH, MRT P2 IS 0.072 INCH, NT IS 0.079 INCH IAW A320 SRM 57-42-21-01-5 FIG. 001 SHEET 04 AND 05. PERFORMED DETAILED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE A32 NTM 57-90-00
